# SDR MASA98075

- Difficulty date: April 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N449YV
- Make and model: Dhav DHC8202
- Aircraft serial: 449
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE INSPECTION, MAINTENANCE PERSONNEL FOUND THE CENTER OVERHEAD EMERGENCY EXIT SIGN DIM.  THE BURNED OUT BULBS WERE REPLACED, OPS CHECK GOOD.  (M)
